International Journal of Mathematical Analysis

Vol. 8, 2014, no. 32, 1581-1589

M. Mammeri
      Existence of bounded orbits in 3-D quadratic map
      International Journal of Mathematical Analysis, Vol. 8, 2014, no. 32, 1581-1589
      http://dx.doi.org/10.12988/ijma.2014.45144

Copyright © 2014 M. Mammeri. This article is distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.